# SDR SWAA091521

- Difficulty date: March 6, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 17,223 hours, 10,027 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND L2 DOOR EMERGENCY EVAC SLIDE GIRT BAR OUT OF POSITION.  ADJUSTED SLIDE PER MT.
